# SDR HEED065835

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 23356
- Condition: Broken
- Location: Fuel Pressure
- Part time: 3,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTOR BROKEN.  REPLACED UNIT.
